MAUDE Adverse Event Report: REVERSE MEDICAL CORPORATION MICROVASCULAR PLUG; DEVICE, EMBOLIZATION, VASCULAR

REVERSE MEDICAL CORPORATION MICROVASCULAR PLUG; DEVICE, EMBOLIZATION, VASCULAR
Model Number MVP-9Q
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mvp-9q has not been returned for evaluation; product analysis cannot be performed.The device was not returned; the reported event could not be confirmed.The cause of the event could not be conclusively determined from the reported information.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was noted that the physician did 3 small hand puffs of contrast around the plug to check placement and detached within 60-90 seconds, at which point there was little to no cessation of flow upon immediate detachment.They watched the plug and within a minute it migrated further distal down the vessel and lodged against a curve but was not occlusive at all.At the 10 minute mark after migration the plug migrated around a curve landing further in the vessel and was still not occlusive.It is unknown if there were any related patient symptoms.The devices were flushed per the ifu.It was noted that the splenic artery was measured to be 7.2mm.

Brand Name
MICROVASCULAR PLUG
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
REVERSE MEDICAL CORPORATION
13700 alton parkway, ste. 167
irvine CA 92618
MDR Report Key8495221
Report Number3007170829-2019-00002
Device Sequence Number19240955
Product Code KRD
UDI-Device Identifier00847536027732
UDI-Public00847536027732
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K150108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Model NumberMVP-9Q
Device Lot NumberA512327
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1